# SDR 98ZZZX3031

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39586
- Make and model: Piper PA-32-300
- Aircraft serial: 327840168
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Worn
- Location: Lt Magneto
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO FOR INSPECTION.  IN THE PROCESS OF INSPECTING COUPLING PAWL PINS (WHICH REQUIRES REMOVAL OF COUPLING FROM MAGNETO) OBSERVED THAT COUPLING SPRING IS SHOWING ABNORMAL WEAR JUST AFT OF THE CENTER OF SPRING ATTACH POINT.  WEAR IS A RESULT OF CONTACT BETWEEN SPRING AND COUPLING DRIVE HOUSING POST.  NO ABNORMAL OILING OR CORROSION OBSERVED ON COUPLING ASSEMBLY.  PAWL PINS AND PAWLS IN GOOD CONDITION WOULD PASS INSPECTION.
